# SDR UPS07849984

- Difficulty date: June 2, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DC853020001
- Condition: Cracked
- Location: Fs 759 L18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BOOT FITTING CRACKED AT STA 759 L18L.  REMOVED AND REPLACED CRACKED BOOT FITTING AT STA 759 L18L IAW UPS EO DC8-5310-22792-B, AND SRM 51-1-20D.
